MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; LIFT,PATIENT,ELECTRIC,400LB CAPACITY

Medline Industries, LP MEDLINE; LIFT,PATIENT,ELECTRIC,400LB CAPACITY
Catalog Number MDS400ELB
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a bolt on the base of the lift broke off completely.
 
Additional Manufacturer Narrative
The customer stated that a bolt on the base of the lift broke off completely, and the product was used as normal.Medline's investigation noted that no samples, pictures or videos were received; without a sample received, it is difficult to determine a true root cause for the reported issue.The complaint could not be confirmed, and no true root cause was determined.The division performs quarterly trending on all complaints received and will initiate further investigation and/or supplier corrective action requests based on trending results; if a sample, photo, and/or additional information becomes available, this complaint will be reopened to be further investigated.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
LIFT,PATIENT,ELECTRIC,400LB CAPACITY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50778865
Report Number1417592-2026-41422
Device Sequence Number9939096
Product Code FSA
UDI-Device Identifier10193489019247
UDI-Public10193489019247
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS400ELB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown